Volume 5, Issue 4
On the Minimum Property of the Pseudo X-Condition Number for a Linear Operator

Jiao-Xun Kuang

DOI:

J. Comp. Math., 5 (1987), pp. 316-324

Published online: 1987-05

Preview Full PDF 187 1617
Export citation
  • Abstract

It is well known that the x-condition number of a linear operator is a measure if ill condition with respect to its generalized inverses and a relative error bound with respect to the generalized inverses of operator T with a small perturbation operator E, namely,$\frac{\|(T+E)^+-T^+\|}{\|T^+\|}\leq \frac{x(T)\frac{\|E\|}{\|T\|}}{1-x(T)\frac{\|E\|}{\|T\|}}$, where $x{T}=\|T\|\dot\|T^+\|$. The problem is whether there exists a positive number $\nu(T)$ independeng of E but dependent on T such that the above relative error bound holds and $\nu(T)‹x(T)$.In this paper, an answer is given to this problem.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-316, author = {Jiao-Xun Kuang}, title = {On the Minimum Property of the Pseudo X-Condition Number for a Linear Operator}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {316--324}, abstract = { It is well known that the x-condition number of a linear operator is a measure if ill condition with respect to its generalized inverses and a relative error bound with respect to the generalized inverses of operator T with a small perturbation operator E, namely,$\frac{\|(T+E)^+-T^+\|}{\|T^+\|}\leq \frac{x(T)\frac{\|E\|}{\|T\|}}{1-x(T)\frac{\|E\|}{\|T\|}}$, where $x{T}=\|T\|\dot\|T^+\|$. The problem is whether there exists a positive number $\nu(T)$ independeng of E but dependent on T such that the above relative error bound holds and $\nu(T)‹x(T)$.In this paper, an answer is given to this problem. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9555.html} }
TY - JOUR T1 - On the Minimum Property of the Pseudo X-Condition Number for a Linear Operator AU - Jiao-Xun Kuang JO - Journal of Computational Mathematics VL - 4 SP - 316 EP - 324 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9555.html KW - AB - It is well known that the x-condition number of a linear operator is a measure if ill condition with respect to its generalized inverses and a relative error bound with respect to the generalized inverses of operator T with a small perturbation operator E, namely,$\frac{\|(T+E)^+-T^+\|}{\|T^+\|}\leq \frac{x(T)\frac{\|E\|}{\|T\|}}{1-x(T)\frac{\|E\|}{\|T\|}}$, where $x{T}=\|T\|\dot\|T^+\|$. The problem is whether there exists a positive number $\nu(T)$ independeng of E but dependent on T such that the above relative error bound holds and $\nu(T)‹x(T)$.In this paper, an answer is given to this problem.
Jiao-Xun Kuang. (1970). On the Minimum Property of the Pseudo X-Condition Number for a Linear Operator. Journal of Computational Mathematics. 5 (4). 316-324. doi:
Copy to clipboard
The citation has been copied to your clipboard